# SDR FDEA201008062860

- Difficulty date: August 6, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 29,785 hours, 13,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Part number: A5361228620100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MDCC - CROSS BEAM AT FR16A - CORROSION SPOTS FOUND AT Y-2004. CROSSBEAM REPLACED AS PER SRM 51-72-10.
